# SDR DALA2025082806374

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 103,020 hours, 47,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR WONT ARM AT DEPARTURE.   SLIDING GIRT BAR BLOCK FELL OFF END OF BAR AND WASN'T ENGAGING INTO THE FLOOR FITTING. REINSTALLED. OPS NORMAL, LIGHT KNUCKLE KNOCKER OPS NORMAL REF B757 AMM 52-11. (7047706)
